Description; Lemsip Max Cold & Flu blackcurrent sachets are formulated to provide relief for symptoms relating to colds & flus e.g fever, headache, body aches, blocked nose and sore throat. The hot, soothing drinks come in a fruity blackcurrant flavour and help to ease headaches, fever, body aches, blocked nose and sore throats. Directions. How to take: The capsule should be swallowed whole with water. Dose, Adults, the elderly and children 16 years and over, take two capsules every 4-6 hours. Warning and Precaution: Do not take more than doses in any 24 hours, or up to a maximum of three doses if a night-time paracetamol-containing product is taken before bedtime. Do not take more than 8 capsules (4 doses) in any 24 hours.. Do not give to children under 16 years. Do not take more medicines than the label tells you to. If you do not get better, talk to your doctor. Do Not Take if : you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or taken MAOIs (antidepressants) within 14 days or other sympathomimetic decongestants. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of reach and sight of children. Storage; Store below 25*C in a dry place.Active ingredients. Paracetamol 500mg, phenylephrine hydrochloride 6.1mg and caffeine 25mg. Always read the patient information leaflet before taking any medicine.